# SDR A6WA201441467

- Difficulty date: April 29, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 26,404 hours, 26,333 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Drag Angle
- Part number: 600103891
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG DRAG BRACE ANGLE COMMON TO BATTERY RIB CRACKED.  REMOVED CRACKED DRAG ANGLE & REPLACED WITH NEW SERVICEABLE DRAG ANGLE IAW SRM 51-42-21, 51-40-11 & 51-25-16.
